ArticleCureus2025
Drug-Induced Liver Injury Secondary to Endocrine Therapy With Aromatase Inhibitors: A Case Report.
Article in Cureus, 2025. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
0 citing papers in PubMed.
No citing paper in PubMed yet.
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Aromatase inhibitors (AIs) are routinely used in treating estrogen receptor (ER)-positive breast cancer in postmenopausal women and are effective in reducing the recurrence of metastatic hormone-sensitive breast cancer. We present the case of a 76-year-old female with a past medical history of hypothyroidism and dyslipidemia who presented for the treatment of ER-positive pleomorphic lobular carcinoma in situ (LCIS). After initiating anastrozole, she developed weakness, loss of appetite, darkening of urine, and jaundice. Upon admission to the hospital, results from the patient's initial workup revealed abnormal liver function tests. Anastrozole was identified as the causative agent for hepatic injury and was discontinued. The patient's liver enzymes normalized two months off of the medication, and she decided to proceed with routine observation rather than initiating new endocrine therapy. This case emphasizes the importance of recognizing drug-induced liver injury (DILI) as a rare and serious complication of anastrozole use and highlights the need for consideration of possible risks with endocrine therapies.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.